MathSciNet Relay Station
MathSciNet bibliographic data
MR2329269 74F10 (35D05 35Q35 74H20 76D03)
Boulakia, Muriel Existence of weak solutions for the three-dimensional motion of an elastic structure in an incompressible fluid. J. Math. Fluid Mech. 9 (2007), no. 2, 262–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement